13th Annual Cardiovascular Disease Update

CONTINUING MEDICAL EDUCATION | CID 2660

Saturday, October 12, 2019 | 7 a.m. – 3:30 p.m.
Renaissance Cleveland Hotel
24 Public Square, Cleveland, Ohio 44113

OVERVIEW
Cardiovascular disease is the leading cause of death in the United States for both men and women. Treatment approaches are helping prolong and improve the quality of life in many patients with advanced heart disease. During this symposium, we will provide an in-depth review of current advances in the care of patients with complex cardiovascular disease. At the end of this case-based program, practitioners should be able to incorporate many of the tips and tools into their daily practice.

  • Treating High Risk Patients with Heart Disease
  • Latest Advances in Diagnosis and New Management Strategies
  • Interactive Case-Based Symposium

LEARNING OBJECTIVES

  • Examine the impact of emerging treatment approaches in patients with complex structural heart disease, arrhythmias, heart failure and vascular disease
  • Assess the latest diagnostic approaches to help guide treatment
  • Review the latest information in preventive cardiology
  • Utilize guideline and evidence-based strategies to lower risk

WHO SHOULD ATTEND
The intended audience for this activity includes cardiologists, internists, family practitioners, nurse practitioners and physician assistants.

ACCREDITATION STATEMENT
Case Western Reserve University School of Medicine is accredited by the Accreditation Council for Continuing Medical Education to provide continuing medical education for physicians.

Case Western Reserve University School of Medicine designates this live activity for a maximum of 7.25 AMA PRA Category 1 CreditsTM. Physicians should claim only the credits commensurate with the extent of their participation in the activity.

PROGRAM AGENDA

7 – 7:55 a.m. Registration and Continental Breakfast

7:55 – 8 a.m. Welcome
Marco Costa, MD, PhD, MBA and Sanjay Rajagopalan, MD

TRACK ONE: MEDICAL AND DEVICE THERAPIES FOR MANAGING HEART FAILURE
Moderators: Chantal ElAmm, MD and Guilherme Oliveira, MD

8 – 8:30 a.m. Plenary Session One
Clyde Yancy, MD

8:30 – 8:50 a.m. Next Generation Personalized Medicine Approaches for Heart Failure
Milton Packer, MD

8:50 – 9:10 a.m. Rhythm Device Therapy for Heart Failure
James Fang, MD, FACC, FAHA

9:10 – 9:20 a.m. 10-Minute Consult: How Do I Evaluate Cancer Patients at Risk for Heart Failure?
Guilherme Oliveira, MD

9:20 – 9:30 a.m. Discussion and Q&A

TRACK TWO: CARDIOVASCULAR PREVENTION
Moderators: Chris Longenecker, MD and Sanjay Rajagopalan, MD

9:30 – 9:50 a.m. An Update on PCSK-9 Inhibitors: New Data and Guideline Recommendations
Laurence Sperling, MD, FACC, FACP, FAHA, FASPC

9:50 – 10:10 a.m. Treatment of Resistant Hypertension
Robert Brook, MD

10:10 – 10:30 a.m. Optimal Medical Management in 2019 for My Patient with PAD
Khendi White-Solaru, MD

10:30 – 10:40 a.m. Discussion and Q&A

10:40 – 10:55 a.m. Break: Refreshments and Exhibits

TRACK THREE:STATE OF THE ART CONCEPTS IN ELECTRICAL DISORDERS
Moderators: Judith Mackall, MD and Albert Waldo, MD

10:55 – 11:15 a.m. Primary Prevention Implantable Cardioverter-Defibrillators in 2019:
How to Decide Which Patients Benefit
Anne Curtis, MD, MACP, FACC, FHRS, FAHA

11:15 – 11:35 a.m. Evaluating the Patient with Syncope: Using the Guidelines to Diagnose and Treat
Brian Olshansky, MD, FACC, FAHA, FHRS, FESC

11:35 – 11:45 a.m. 10-Minute Consult: Is My AF Patient a Candidate for Left Atrial Appendage Closure?
Hiram Bezerra, MD, PhD

11:45 – 11:55 a.m. Discussion and Q&A

11:55 a.m. – 1 p.m. Lunch Break

TRACK FOUR: MAKING A DIFFERENCE IN PATIENTS WITH VASCULAR DISEASE
Moderators: Heather Gornik, MD and
Mehdi Shishehbor, DO, MPH, PhD

1 – 1:20 p.m. Fibromuscular Dysplasia: What Every Cardiovascular Specialist Should Know
Heather Gornik, MD

1:20 – 1:40 p.m. Management of VTE in 2019: State-of-the-Art Updates
Gregory Piazza, MD, MS

1:40 – 2 p.m. Antithrombotic Therapy for Atherosclerotic Vascular Disease
Schuyler Jones, MD

2 – 2:10 p.m. 10-Minute Consult: My Patient Has a Peripheral Bypass Graft for PAD:
Are There Things I Have to Do?
Teresa Carman, MD

2:10 – 2:20 p.m. Discussion and Q&A

TRACK FIVE: RESTORING STRUCTURAL HEART AND CORONARY FUNCTION
Moderators: Guilherme Attizzani, MD and
Hiram Bezerra, MD, PhD

2:20 – 2:40 p.m. New Approaches to Shock in STEMI: Insights from DTU Trial
Seth Bilazarian, MD, FACC, FAHA, FSCAI

2:40 – 3:10 p.m. Plenary Session Two: Non-Culprit Total Revascularization in STEMI
Deepak Bhatt, MD, MPH, FACC, FAHA, FSCAI, FESC

3:10 – 3:20 p.m. 10-Minute Consult: My Patient has Severe MR and Heart Failure: Would She Benefit from a MitraClip?
Guilherme Attizzani, MD

3:20 – 3:30 p.m. Discussion and Q&A

3:30 p.m. Closing Remarks

 

Download PDF for complete Speaker and Registration Information.

TUITION AND FEES
$100 | Fee includes CME sessions, breakfast and lunch.
Discounted valet and self-parking at the Renaissance available.

WAYS TO REGISTER
1. Register online at TinyUrl.com/2019CVD.
2. Mail this registration form with payment to:
Registrar, CME Program
10524 Euclid Avenue, Cleveland, Ohio 44106-6026
3. Fax registration form with your credit card number to 216-201-6749.